# SDR SWIA2019091246289

- Difficulty date: August 13, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 39,913 hours, 34,093 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FLANGE CORRODED AT FS605 BETWEEN STRINGERS 20L AND 23R. (C-CHECK) RO: 09/12/2019 REMOVED MINOR CORROSION FROM FS 605 BETWEEN STR 20L AND 23R IAW SRM.
